Alert archive / Colorado / High Wind Warnings in 2024
High Wind Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Jan 7, 2024, 2:45 PM MST for 4 counties in Colorado. It took effect at Jan 8, 2024, 5:00 AM MST. It was in force for 12 hr. 22 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 7, 2024, 2:45 PM MST (21:45 UTC)
- In effect from
- Jan 8, 2024, 5:00 AM MST
- Expired
- Jan 8, 2024, 5:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
Counties Crowley County, CO, El Paso County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 17 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 6:00 AM MST | SNOW 3.5 | 2 W Colorado City, CO | Cocorahs station CO-PU-128 Colorado City 1.6 W. |
| Jan 8, 6:00 AM MST | SNOW 5 | 2 Ese Rye, CO | Cocorahs station CO-PU-122 Rye 2.0 ESE. |
| Jan 8, 6:55 AM MST | SNOW 3 | 3 Ese Monument, CO | |
| Jan 8, 7:00 AM MST | SNOW 1 | 10 N Colorado Springs, CO | CO-OP Observer station CMHC2 Colorado Springs 10 NE. |
| Jan 8, 7:00 AM MST | SNOW 1 | Rocky Ford, CO | Cocorahs station CO-OT-38 Rocky Ford 0.5 SSW. |
| Jan 8, 7:00 AM MST | SNOW 1.6 | 7 E Wetmore, CO | Cocorahs station CO-PU-14 Pueblo 17 W. |
| Jan 8, 7:00 AM MST | SNOW 2.5 | 3 Nw Black Forest, CO | Cocorahs station CO-EP-396 Black Forest 3.8 W. |
| Jan 8, 7:00 AM MST | SNOW 3 | 5 Wsw Calhan, CO | CO-OP Observer station CLHC2 4.8 W Calhan. |
| Jan 8, 7:00 AM MST | SNOW 6.2 | Palmer Lake, CO | Cocorahs station CO-EP-418 Palmer Lake 0.3 W. |
| Jan 8, 7:43 AM MST | NON-TSTM WND GST 63 | 3 Wsw Fountain, CO | AWOS station KFCS Ft Carson Airport. |
| Jan 8, 8:00 AM MST | SNOW 1.2 | 4 Ne Air Force Academy, CO | Cocorahs station CO-EP-61 Gleneagle 0.4 WNW. |
| Jan 8, 8:00 AM MST | SNOW 1.6 | 7 Nne Black Forest, CO | Cocorahs station CO-EP-66 Black Forest 3.9 NNE. |
| Jan 8, 8:00 AM MST | SNOW 5.6 | 1 Sse Rye, CO | Cocorahs station CO-PU-99 Rye 1.0 SSE. |
| Jan 8, 8:36 AM MST | SNOW 6.5 | 1 Sse Beulah, CO | |
| Jan 8, 8:59 AM MST | NON-TSTM WND GST 59 | 4 S Cheraw, CO | ASOS station KLHX La Junta Airport. |
| Jan 8, 9:07 AM MST | NON-TSTM WND GST 58 | 6 Ssw Colorado Springs, CO | Mesonet station AU923 Colorado Springs. |
| Jan 8, 9:43 AM MST | NON-TSTM WND GST 62 | 4 S Cheraw, CO | ASOS station KLHX La Junta Airport. |
| Jan 8, 10:22 AM MST | NON-TSTM WND GST 59 | 1 Se Peterson Afb, CO | ASOS station KCOS Colorado Springs Airport. |
| Jan 8, 10:31 AM MST | SNOW 3 | 2 N Black Forest, CO | |
| Jan 8, 11:54 AM MST | NON-TSTM WND GST 59 | 5 Ne Blende, CO | AWOS station KPUB Pueblo Airport. |
| Jan 8, 1:50 PM MST | NON-TSTM WND GST 64 | 5 Ne Blende, CO | AWOS station KPUB Pueblo Airport. |
| Jan 8, 2:16 PM MST | SNOW 5.8 | 1 Wsw Rye, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 376 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829 WWUS75 KPUB 072145 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 245 PM MST Sun Jan 7 2024 COZ085-086-089-093-080545- /O.UPG.KPUB.HW.A.0001.240108T1200Z-240109T0000Z/ /O.NEW.KPUB.HW.W.0001.240108T1200Z-240109T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Crowley County-La Junta Vicinity/Otero County- 245 PM MST Sun Jan 7 2024 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... * WHAT...North winds 35 to 45 mph with gusts of 60 to 70 mph expected. * WHERE...Southern El Paso County, Pueblo County, Crowley County, and Otero County. * WHEN...From 5 AM to 5 PM MST Monday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles on west to east oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
4 follow-up statements
016 WWUS75 KPUB 080523 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1023 PM MST Sun Jan 7 2024 COZ085-086-089-093-081330- /O.CON.KPUB.HW.W.0001.240108T1200Z-240109T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Crowley County-La Junta Vicinity/Otero County- 1023 PM MST Sun Jan 7 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... * WHAT...North winds 35 to 45 mph with gusts of 60 to 70 mph expected. * WHERE...Southern El Paso County, Pueblo County, Crowley County, and Otero County. * WHEN...From 5 AM to 5 PM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Brief reductions in visibility due to patchy blowing snow and blowing dust will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
742 WWUS75 KPUB 081049 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 349 AM MST Mon Jan 8 2024 COZ093-081200- /O.CAN.KPUB.HW.W.0001.240108T1200Z-240109T0000Z/ La Junta Vicinity/Otero County- 349 AM MST Mon Jan 8 2024 ...HIGH WIND WARNING IS CANCELLED... Northerly winds gusting to 60 to 70 mph are still expected across Otero County, but anticipate moderate to heavy snow to be more prevalent across the county. A Blizzard Warning has been issued to account for these conditions. $$ COZ085-086-089-081900- /O.CON.KPUB.HW.W.0001.240108T1200Z-240109T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Crowley County- 349 AM MST Mon Jan 8 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...North winds 40 to 50 mph with gusts up to 75 mph expected. * WHERE...Southern El Paso, Pueblo, and Crowley Counties. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Brief reductions in visibility due to patchy blowing snow and blowing dust will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
010 WWUS75 KPUB 082053 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 153 PM MST Mon Jan 8 2024 COZ085-086-089-090000- /O.CON.KPUB.HW.W.0001.000000T0000Z-240109T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Crowley County- 153 PM MST Mon Jan 8 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...North winds 30to 40 mph with gusts up to 60 mph. * WHERE...Southern El Paso, Pueblo, and Crowley Counties. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
349 WWUS75 KPUB 082336 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 436 PM MST Mon Jan 8 2024 COZ085-086-089-090045- /O.EXP.KPUB.HW.W.0001.000000T0000Z-240109T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Crowley County- 436 PM MST Mon Jan 8 2024 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds across southern El Paso, Pueblo and Crowley county will continue to slowly decrease late this afternoon and early evening. $$ Hodanish
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Jan 7, 4:51 AM MST, 9 hours 54 minutes earlier. Its key messages:
- Significant winter storm to bring heavy snow to the southern mountains, blizzard conditions to the southeast plains, with high winds and blowing snow elsewhere across the plains today through Monday night.
- Significant updates/increases to the snowfall forecast along with updates to the winter and high wind headlines have been made this morning with additional changes still likely.
- Very cold wind chills are expected Tuesday morning, especially for the San Luis Valley and our far eastern plains.
- An unsettled and much cooler weather pattern remains in place through the end of the week.
Area forecast discussion, Jan 7, 4:51 AM MST, 9 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 451 AM MST Sun Jan 7 2024 .KEY MESSAGES... - Significant winter storm to bring heavy snow to the southern mountains, blizzard conditions to the southeast plains, with high winds and blowing snow elsewhere across the plains today through Monday night. - Significant updates/increases to the snowfall forecast along with updates to the winter and high wind headlines have been made this morning with additional changes still likely. - Very cold wind chills are expected Tuesday morning, especially for the San Luis Valley and our far eastern plains. - An unsettled and much cooler weather pattern remains in place through the end of the week. && .SHORT TERM /THROUGH MONDAY/... Issued at 428 AM MST Sun Jan 7 2024 The large and rather strong upper system to bring significant impacts to southern Colorado can be seen digging across the western CONUS early this morning. This system will work its way east throughout the day today bringing initial increases in snow coverage and intensity to the Continental Divide, especially the eastern San Juan Mountains. No real big changes with regards to the forecast in these locations, with the highest amounts in upwards of two feet still appearing possible over the eastern San Juans. Did increase snow slightly further to the north, and have also issued a Winter Weather Advisory for the eastern Sawatch and La Garita Mountains. This snow should mainly stay confined to the higher terrain for much of today. With similar snow trends expected today across the northern Sangres, also issued a Winter Weather Advisory for similar higher amounts. For the remainder of the higher terrain, upward trends with snow amounts are also expected across the Wet mountains, with a Winter Weather Advisory now also in effect. While heavy snow is expected across the eastern San Juans, the biggest impacts from this system won't likely be felt until later tonight into Monday. Overall, fairly good consensus among guidance this morning with the strength and track of this system, moving east through northern NM and southern CO later tonight into Monday. As this does so, large scale ascent ramps up rather significantly, as favorable orographic lift sets up across the southeast mountains and plains. Not only are forecast soundings showing this quick increase in ascent late tonight into Monday morning, but this strong forcing will be collocated within the DGZ for an extended period of time. This will help support some rather efficient snow production during this time. By Monday morning, anticipate this efficient snows to be along the Palmer Divide and Pikes Peak region, the southern I-25 corridor, and portions of the southeast plains where the deformation band/snow looks to setup. Given this setup and model consensus, did make significant snow increases to these locations. Highest amounts at this time are across the far southeast plains near the CO/NM border, where snowfall amounts could easily reach a foot to a foot and a half. Elsewhere across the plains, highest amounts of around six inches are possible along the CO/KS border and northern El Paso county. This snow alone is concerning, especially as high snowfall rates of 1-2 in/hr, potentially 2-3 in/hr, are appearing likely late tonight into Monday morning. High winds are also appearing highly likely with this system though, and will greatly increase the impacts over much of south central and southeast Colorado. As this system pivots to the east Monday morning, flow quickly increases with easily 50- 60kt of flow expected not too far above the surface. This will allow northerly winds to quickly increase during this time frame, with wind gusts in upwards of 60-70 mph appearing very possible. These higher winds will be occurring while the efficient snow production is ongoing, and likely produce blizzard conditions for the southeast plains. Where confidence was the highest, near the CO/NM border, did go ahead and upgrade the Winter Storm Watch to a Blizzard Warning. In these locations, the heavy snow and northerly winds gusting to 60- 70 mph are expected to create very dangerous to impossible driving conditions. Further to the north and closer to the CO/KS border, similar winds/gusts are expected however confidence on snowfall is not as high. Similar blizzard conditions could occur in this location, but with the lower confidence, have opted to issue a Winter Storm Watch to highlight at least the likelihood of snow and blowing snow. Favorable upslope component with increased large scale ascent along the Palmer Divide will support fairly decent snow production tonight into Monday. While amounts are approaching 6 inches, am more concerned for the snow coinciding with winds gusting to at least around 60 mph. Confidence on blizzard conditions in northern El Paso County is not high at this time, and will need to monitor the potential. Lastly, locations from southern El Paso county into the mid to low Ark Valley look to not get in a favorable location for snow production. With the lacking snowfall at this time, have opted to not issue any winter headlines. This could still change though, and given the similar winds/gusts, it would not take much snow to create hazardous conditions. Did go ahead and issue a high wind watch though, with winds of 60-70 mph expected. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Issued at 428 AM MST Sun Jan 7 2024 Monday Night..Model guidance suggests that the low will be off to our east over the Kansas/OK border by Monday night, leaving south central and southeastern Colorado with lingering snow showers in some areas, and brisk northerly winds in most locations. Winds look to continue to gust up to 50mph across portions of Kiowa, Bent, Prowers, Baca, and Las Animas counties, and could be possible across the Palmer Divide as well. Though snow showers come to an end by midnight, blowing snow and reduced visibility could persist into Tuesday morning, especially for our central mountains and our far southeastern plains. Clearing sky conditions in our post frontal airmass will also lead to very cold temperatures by Tuesday morning, with most of our plains falling into the single digits above zero and many mountain locations falling into the single digits below zero. The coldest spot on the map looks to be the San Luis Valley, where an overnight low of -12 is forecast for early Tuesday morning. With winds gusting to around 25 mph, this will likely lead to wind chills of around -20 across the Valley by Tuesday morning. Tuesday..Our flow aloft becomes more and more northwesterly throughout the day on Tuesday. Though skies remain clear throughout the day, high temperatures are expected to be around 5 to 7 degrees below normal for most. This will mean highs in the upper 30s to low 40s for the plains, and mid 20s for mountain valleys. Breezy northwesterly and westerly winds remain in place, especially over the high country. Wednesday..Another low begins to make its way across the northern Rockies towards the Great Basin throughout Wednesday. This will increase our westerly flow aloft for much of the day, and bring snow chances back to our central mountains as well. Downsloping winds and continued sunshine should help us warm to near normal for daytime highs on our plains, though cloud cover will likely begin to increase across the high country. Despite near normal temps and sunshine, brisk west winds gusting up to 30 mph throughout much of the day will likely drive our "feels like" temps down into the upper 20s and low 30s across the plains, well into the teens for mountain valleys, and near zero for higher terrain locations. Snow chances spread into portions of the La Garitas, the San Juans, and the Sangres by Wednesday evening, though accumulations look to be fairly light. Thursday Onwards..Though models seem to have a wide variety of snow chances for the second half of the work week, it does seem certain that colder air is moving in. Both EPS and GEFS ensemble members are in agreement with around a 70% chance of seeing temperatures around 20 degrees below normal by Friday evening, though timing and structure of passing features still varies drastically. Stuck with the NBM for this timeframe, which keeps daytime high temperatures right around freezing across the plains for Thursday, Friday, and Saturday. && .AVIATION /12Z TAFS THROUGH 12Z MONDAY/... Issued at 428 AM MST Sun Jan 7 2024 VFR ceilings and visibilities are expected to persist through the rest of this morning and into this afternoon, with MVFR ceilings and visibilities in snow showers moving on station at KALS after 04Z, and at KCOS after 06Z. Mid and upper-level cloud cover increases throughout the day today. Northerly winds gusting up to 38kt at KCOS, and up to 45kt at KPUB, are expected Monday morning through Monday night. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 AM MST Monday for COZ060-066. Winter Storm Warning until 8 AM MST Monday for COZ068. Winter Weather Advisory from 8 AM this morning to 2 PM MST Monday for COZ072-073. Blizzard Warning from 2 AM Monday to 5 AM MST Tuesday for COZ074-075-088-094-099. Winter Weather Advisory from 11 PM this evening to 2 PM MST Monday for COZ079-080. Winter Weather Advisory from 9 PM this evening to 2 PM MST Monday for COZ081-082. Winter Storm Watch from late tonight through Monday afternoon for COZ084. High Wind Watch from late tonight through Monday afternoon for COZ085-086-089-093. Winter Storm Watch from late tonight through Monday evening for COZ087. Winter Storm Watch from late tonight through late Monday night for COZ095>098. && SHORT TERM...RODRIGUEZ LONG TERM...EHR AVIATION...EHR
Hazardous weather outlook, Jan 7, 5:50 AM MST, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 550 AM MST Sun Jan 7 2024 COZ058>089-093>099-081300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 550 AM MST Sun Jan 7 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Snow will continue across the much of the higher terrain, with the heaviest snow shifting from the Continental Divide into the southeast mountains later today into tonight. Highest snowfall amounts up to two feet still expected across the eastern San Juan mountains. Snow will then spread to the Pikes Peak region and Palmer Divide, and southern I-25 corridor after midnight, as northerly winds begin to increase. By late tonight into early Monday morning, light to moderate snow and winds approaching 60 mph will create hazardous driving conditions, especially along the I-25 corridor. .DAYS TWO THROUGH SEVEN...Monday Night through Saturday High winds, blizzard conditions, and moderate to heavy snow and blowing snow are expected to occur across most of the plains on Monday. The high snowfall rates with northerly winds gusting to 60 to 70 mph will produce visibility to near zero at times and very dangerous conditions. Highest snowfall amounts are expected over the plains near the Colorado and Kansas border, and especially south of Highway 50 where amounts could easily be in excess of a foot in some locations. The snow is anticipated to diminish Monday evening, however, strong northerly winds may continue to produce blowing snow for much of Monday night into early Tuesday morning.Overnight low temperatures on Tuesday morning are expected to fall into the low teens and single digits, with wind chills falling to near or below zero. The San Luis Valley could see wind chills as low as -20 degrees for Tuesday morning. Snow chances return by Wednesday afternoon, especially across the high country. This snowfall will spread into the plains Thursday through Friday. A reinforcement of colder temperatures is expected with this system, from Thursday through Friday, with frigid temperatures and dangerous wind chill values possible over the plains Thursday night. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ/EHR
In the hours before
Local storm report, Jan 7, 9:05 AM MST, 5 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
905 AM MST Sun Jan 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM Snow Wolf Creek Pass 37.48N 106.79W
01/07/2024 M8.0 inch Mineral CO Public
Wolf Creek Ski reports heavy snow ongoing.
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:54 AM MST | High Wind Watch | PUB | Crowley, El Paso, Otero, Pueblo | 11 hr |
| Jan 7, 4:10 AM MST | Blizzard Warning | PUB | Baca, Bent, Costilla, Huerfano, Kiowa, Las Animas and 2 more | 47 hr |
| Jan 7, 4:10 AM MST | Winter Storm Watch | PUB | Bent, El Paso, Huerfano, Kiowa, Prowers | 11 hr |
| Jan 7, 4:10 AM MST | Winter Weather Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more | 35 hr |
Nearby
High Wind Warnings in Colorado, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.